What is the treatment for clonidine overdose?

EMERGENCY ROOM. Adults naloxone initial no respiratory depression: 0.1 to 0.4 mg IV or im respiratory depression: 1 to 2 mg IV or im next, if no response or incomplete response give 2 mg IV or im every 3-5 minutes to a total of 10-20 mg Atropine 0.5 to 1 mg iv Dopamine 5-20 mcg/kg/minute start low and titrate for effect.

Related Questions

Is a clonidine overdose lifethreatning?

Could be. Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications should be evaluated by a medical professional, and if the overdose was taken on purpose, also by a mental health professional. Overdoses may require treatment in the er to pump the stomach or to reverse effects of meds already absorbed. Read more...

What is the definition or description of: Clonidine overdose?

Clonidine overdose. An overdose occurs when an excessive / dangerous dose of a drug is used. A Clonidine overdose can cause: " high blood pressure, slow heart rate, fainting,shivering, difficulty breathing, tiredness, sSlurred speech,Cold, pale skin, weakness, constricted pupils, sinus bradycardia (common in child overdose), drowsiness, coma" REF: http://www.projectknow.com/research/clonidine-overdose/ Read more...

What are signs and symptoms of a clonidine overdose?

Rate and bp. The most common side effects are low blood pressure and slow heart rate. Fatigue is also a common side effect. As a result of low pulse and low pressure the pt usually feels dizzy and may pass out. Read more...